# SDR CA190521008

- Difficulty date: May 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 111E9320G
- Condition: Failed
- Location: Lh Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT ENGINE FADEC CAUTION MESSAGE IN FLIGHT.  CORRECTIVE ACTION: R/R BOTH FADEC`S AND OPS CHECKS GOOD. (TC# 20190521008)
